Alert archive / Missouri / Freeze Warnings in 2009

Freeze Warning 4, NWS St. Louis, MO

October 10, 200915 counties in Missouri; 8 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Oct 10, 2009, 3:55 AM CDT for 15 counties in Missouri; 8 counties in Illinois. It took effect at Oct 11, 2009, 4:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2009, 3:55 AM CDT (08:55 UTC)
In effect from
Oct 11, 2009, 4:00 AM CDT
Expired
Oct 11, 2009, 2:57 AM CDT
In force
Issued by
NWS St. Louis, MO
All 23 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 100855
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
355 AM CDT SAT OCT 10 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>050-102200-
/O.NEW.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
/O.CON.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
355 AM CDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

PATCHY TO WIDESPREAD FROST HAS DEVELOPED ACROSS THE ADVISED AREA
THIS MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED TONIGHT AND
SUNDAY MORNING...WITH A HARD FREEZE ANTICIPATED. TEMPERATURES
EARLY SUNDAY MORNING WILL DIP INTO THE MID AND UPPER 20S ACROSS
THE WARNED AREA...EFFECTIVELY ENDING THE GROWING SEASON FOR 2009.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

CVKING
4 follow-up statements
000 
WWUS73 KLSX 101402
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CDT SAT OCT 10 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>050-110215-
/O.CON.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
902 AM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY. 

COLD TEMPERATURES ARE EXPECTED TONIGHT AND SUNDAY MORNING...WITH
A HARD FREEZE ANTICIPATED. TEMPERATURES EARLY SUNDAY MORNING WILL
DIP INTO THE MID AND UPPER 20S ACROSS THE WARNED AREA...EFFECTIVELY
ENDING THE GROWING SEASON FOR 2009.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

CARNEY
000 
WWUS73 KLSX 102058
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT SAT OCT 10 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>050-110900-
/O.CON.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
358 PM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
SUNDAY...

COLD TEMPERATURES ARE EXPECTED TONIGHT AND SUNDAY MORNING...WITH
A HARD FREEZE ANTICIPATED. TEMPERATURES EARLY SUNDAY MORNING WILL
DIP INTO THE MID AND UPPER 20S TO LOW 30S ACROSS THE WARNED
AREA...EFFECTIVELY ENDING THE GROWING SEASON FOR 2009.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

CARNEY
000 
WWUS73 KLSX 110245
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT SAT OCT 10 2009

ILZ058>060-098-099-MOZ051-052-111300-
/O.EXA.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-
MONTGOMERY-LINCOLN-
INCLUDING THE CITY OF...LITCHFIELD
945 PM CDT SAT OCT 10 2009

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY. COLD 
TEMPERATURES ARE EXPECTED TONIGHT AND SUNDAY MORNING...WITH A
HARD FREEZE ANTICIPATED. TEMPERATURES EARLY SUNDAY MORNING WILL
DIP TO AROUND THE 30 DEGREE MARK FOR SEVERAL HOURS...EFFECTIVELY
ENDING THE GROWING SEASON FOR 2009.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>050-111300-
/O.CON.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
945 PM CDT SAT OCT 10 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY. 
COLD TEMPERATURES ARE EXPECTED TONIGHT AND SUNDAY MORNING...WITH
A HARD FREEZE ANTICIPATED. TEMPERATURES EARLY SUNDAY MORNING WILL
DIP INTO THE MID AND UPPER 20S TO LOW 30S ACROSS THE WARNED AREA
FOR SEVERAL HOURS...EFFECTIVELY ENDING THE GROWING SEASON FOR
2009.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

TRUETT
000 
WWUS73 KLSX 110757
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
257 AM CDT SUN OCT 11 2009


ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047>052-
110900-
/O.CAN.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-
BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-
INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY
257 AM CDT SUN OCT 11 2009

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE
WARNING. 

CLOUD COVER HAS ALLOWED TEMPERATURES TO REMAIN ABOVE FREEZING
OVERNIGHT...THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED.

$$

CVKING

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 10, 3:40 AM CDT, 15 minutes earlier.

Area forecast discussion, Oct 10, 3:40 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT SAT OCT 10 2009

.DISCUSSION...
/337 AM CDT SAT OCT 10 2009/

NEXT COLD FRONT PLOWING SOUTHEAST ACROSS THE PLAINS AND INTO THE
MIDWEST THIS MORNING WITH GUSTY NORTHWEST WINDS...FALLING
TEMPERATURES...AND LIGHT SNOW IN ITS WAKE. MAIN FORECAST QUANDRY FOR
THIS MORNINGS FORECAST IS JUST HOW LOW TO GO ON TEMPERATURES.

HAVE TIMED THE COLD FRONT INTO FAR NORTHWEST COUNTIES OF THE CWA
JUST AFTER 7 AM...COLUMBIA/JEFFERSON CITY AREA AROUND 10 AM...ST.
LOUIS METRO AROUND 1 PM...AND CLEARING THE CWA AROUND 4 PM THIS
AFTERNOON. MODELS ARE HAVING TROUBLE LATCHING ONTO THIS FIRST TRUE
COLD AIR MASS AND 1036MB HIGH. 4MB PRESSURE RISES TELL ME THIS FRONT
IS NOT GOING TO HOLD UP ACROSS THE CWA LIKE THE MODELS ARE TRYING TO
DEPICT. THEREFORE THIS FORECAST IS HIGHLY BASED ON UPSTREAM
OBSERVATIONS RATHER THAN MODEL OUTPUT WITH A CLASSIC COLD
FROPA.

PURE ADVECTIVE PROCESSES WILL ALLOW FREEZING TEMPERATURES
TO REACH MUCH OF THE CWA TONIGHT...WITH TEMPERATURES FALLING AT OR
BELOW THAT MAGICAL 28 DEGREE HARD FREEZE THRESHOLD ACROSS THE
NORTHWESTERN HALF OF THE CWA. HAVE HOISTED A FREEZE WARNING FOR
THIS AREA. DAYSHIFT WILL NEED TO CLOSELY MONITOR UPSTREAM
OBSERVATIONS FOR THE NEED TO EXPAND THE FREEZE WARNING FURTHER
SOUTH AND EAST.

NOTE...DUE TO THE EXPECTED WIND AND CLOUD COVER HAVE LEFT FROST OUT
OF THE FORECAST AS RADIATIONAL COOLING CONDITIONS WILL LIKELY NOT
EXIST.

WITH VERY COLD START AND CLOUDS ON SUNDAY...HAVE UNDERCUT MET/MAV
GUIDANCE WITH HIGHS STRUGGLING TO GET BACK INTO THE 50S.

BELIEVE IT OR NOT...WARM ADVECTION WILL BEGIN SUNDAY NIGHT INTO
MONDAY AHEAD OF ANOTHER SHORTWAVE AND COLD FRONT...WITH THE CHANCE
OF RAIN DEVELOPING ON MONDAY AS MODEL GUIDANCE INSISTS ON AN AREA OF
MOISTURE CONVERGENCE ON NOSE OF VEERING LOW LEVEL JET MOVING ACROSS
THE CWA. HAVE ONCE AGAIN UNDERCUT MAV/MET TEMPERATURE GUIDANCE AS
CLOUD COVER AND PRECIPITATION WILL LIKELY LIMIT DIURNAL TEMPERATURE
CURVE.

NO SIGNIFICANT CHANGES MADE PAST MONDAY.

CVKING

&&

.AVIATION...
/624 PM CDT FRI OCT 9 2009/

FOR THE 00Z TAFS...CLOUDS ARE EXPECTED TO MOVE SEWD THIS EVE AND
SHOULD CLEAR STL/SUS BY 09Z...IF NOT A LITTLE EARLIER. WINDS WILL
BE LIGHT AND NLY TONIGHT AND CONTINUE OUT OF THE N ON SAT. BIG
QUESTION FOR THIS TAF IS DEVELOPMENT OF FG OVERNIGHT. COLD DRY AIR
IS EXPECTED TO FILTER IN TO THE TAF SITES AS THE SKIES CLEAR OUT.
GIVEN THE LARGE AMOUNT OF RAINFALL THE AREA HAS SEEN OVER THE PAST
TWO DAYS...THERE SHOULD BE MORE THAN ENUF MOISTURE IN THE BNDY
LAYER TO AID IN DEVELOPMENT OF LIGHT FG. ANOTHER COLD FRONT WILL
APPROACH THE REGION SAT AFTERNOON AND EVE. ATTM...EXPECT ONLY MID
LEVEL CLOUDS ASSOCIATED WITH THIS FRONT.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-KNOX-LEWIS-MARION-MONITEAU-MONROE-OSAGE-PIKE-
     RALLS-SHELBY.

     FREEZE WARNING FROM 4 AM TO 8 AM CDT SUNDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-KNOX-LEWIS-MARION-MONITEAU-MONROE-MONTGOMERY-
     OSAGE-PIKE-RALLS-SHELBY.

IL...FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR ADAMS IL-BROWN IL-
     PIKE IL.

     FREEZE WARNING FROM 4 AM TO 8 AM CDT SUNDAY FOR ADAMS IL-BROWN
     IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Oct 9, 9:44 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT FRI OCT 9 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
944 PM CDT FRI OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD FROST IS EXPECTED LATE TONIGHT THROUGH DAYBREAK
SATURDAY ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS...WHERE LOWS WILL BE IN THE LOWER TO MIDDLE
30S. A FROST ADVISORY IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE
REFER TO THE ADVISORY PRODUCT.

MAJOR FLOODING IS OCCURRING ON THE CUIVRE RIVER AT TROY. PLEASE
SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. ADDITIONAL
FLOODING WILL CONTINUE TO OCCUR ON SMALLER STREAMS AND CREEKS AS
THE RAINFALL FROM THE PAST 2 DAYS CONTINUES TO RUN OFF.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FREEZING TEMPERATURES ARE POSSIBLE SUNDAY MORNING ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 7:00 PM CDTAreal Flood WarningLSXBoone, Callaway, Cole, Franklin, Gasconade, Moniteau and 3 more18 hr
Oct 9, 8:37 PM CDTRiver Flood WarningLSXFranklin, Warren14 hr
Oct 10, 9:37 AM CDTRiver Flood WarningLSXLincoln26 hr
Oct 10, 1:00 PM CDTAreal Flood WarningLSXMontgomery24 hr

Nearby

Freeze Warnings in Missouri, 2009Freeze Warnings in Illinois, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.